SMITH & NEPHEW, INC. GII DCF VARIABLE SZ GUIDE LT; PROSTHESIS,KNEE,FEMOROTIBIAL,SEMI-CONSTRAINED,CEMENTED,METAL/POLY
Back to Search Results |
| Model Number |
71440007 |
| Medical Device Problem Code |
Misassembly During Maintenance/Repair (4054)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/08/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that, after surgery it was noticed that the gii dcf variable sz guide lt has a screw that keeps coming loose.No case reported, therefore, there was no patient involvement.
Additional Manufacturer Narrative
The device, used in treatment, was not returned for evaluation.Therefore, the product analysis and the reported event could not be confirmed at this time.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.A review of complaint history on the listed part revealed no prior complaints for the listed batch with the same failure mode.This device is a reusable instrument that can be exposed to numerous surgeries; damage from repeated use can occur.Damage from prolonged use, misuse or rough handling are likely probable causes of the reported event.We recommend that all reusable instruments be routinely inspected for wear and damage and replaced as necessary.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.Based on this investigation, the need for corrective action is not indicated.No further investigation is warranted for this complaint; however, we will continue to monitor for future complaints and investigate as necessary.Should additional information be received, the complaint will be reopened.Internal complaint reference number: (b)(4).